Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 72, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Mar 30, 2017, 9:04 PM EDT for Jefferson County, Oldham County, Kentucky; Clark County, Indiana. It was in force for 26 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 30, 2017, 9:04 PM EDT (01:04 UTC)
- Expired
- Mar 30, 2017, 9:30 PM EDT
- In force
- 26 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clark County, IN, Jefferson County, KY, Oldham County, KY
The radar
The Louisville radar (KLVX), 36 km from the middle of the area, began a volume at 01:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 30, 9:14 PM EDT | HAIL 0.75 | Fairdale, KY | . |
| Mar 30, 9:19 PM EDT | HAIL 0.88 | 2 E Louisville, KY | . |
| Mar 30, 9:20 PM EDT | HAIL 0.75 | Jeffersonville, IN | . |
| Mar 30, 9:21 PM EDT | HAIL 0.75 | 1 Wsw Louisville, KY | . |
| Mar 30, 9:29 PM EDT | HAIL 1 | 3 Nne Watson, IN | REPORT CORRECTED FOR TIME. |
| Mar 30, 9:31 PM EDT | HAIL 1 | 3 Nne Watson, IN | . |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.1 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 124 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 1888 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 156 m²/s²
- 0-3 km storm-relative helicity
- 304 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
665
WUUS53 KLMK 310104
SVRLMK
INC019-KYC111-185-310130-
/O.NEW.KLMK.SV.W.0072.170331T0104Z-170331T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
904 PM EDT THU MAR 30 2017
The National Weather Service in Louisville has issued a
* Severe Thunderstorm Warning for...
South central Clark County in south central Indiana...
Central Oldham County in central Kentucky...
Central Jefferson County in central Kentucky...
* Until 930 PM EDT
* At 904 PM EDT, a severe thunderstorm was located over Fairdale,
moving northeast at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Louisville, Jeffersonville, Jeffersontown, St. Matthews, Shively,
Lyndon, La Grange, Middletown, Douglass Hills and Prospect.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3807 8577 3811 8586 3847 8563 3840 8533
TIME...MOT...LOC 0104Z 216DEG 48KT 3814 8576
HAIL...1.00IN
WIND...60MPH
$$
AMS2 follow-up statements
304
WWUS53 KLMK 310119
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
919 PM EDT THU MAR 30 2017
INC019-KYC111-185-310130-
/O.CON.KLMK.SV.W.0072.000000T0000Z-170331T0130Z/
Clark IN-Oldham KY-Jefferson KY-
919 PM EDT THU MAR 30 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR SOUTH CENTRAL CLARK...CENTRAL OLDHAM AND NORTHEASTERN JEFFERSON
COUNTIES...
At 918 PM EDT, a severe thunderstorm was located over Spring Valley,
moving northeast at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees. Pea to dime size hail has been
reported in the Louisville Metro.
Locations impacted include...
Louisville, Jeffersonville, Jeffersontown, St. Matthews, Lyndon, La
Grange, Middletown, Douglass Hills, Prospect and Hurstbourne.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3818 8562 3824 8578 3847 8563 3840 8533
TIME...MOT...LOC 0118Z 216DEG 48KT 3830 8561
HAIL...1.00IN
WIND...60MPH
$$
AMS496
WWUS53 KLMK 310134
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
934 PM EDT THU MAR 30 2017
INC019-KYC111-185-310144-
/O.EXP.KLMK.SV.W.0072.000000T0000Z-170331T0130Z/
Clark IN-Oldham KY-Jefferson KY-
934 PM EDT THU MAR 30 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CLARK...CENTRAL
OLDHAM AND NORTHEASTERN JEFFERSON COUNTIES HAS EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and have exited the warned area. Therefore the warning has
been allowed to expire.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
LAT...LON 3818 8562 3824 8578 3847 8563 3840 8533
TIME...MOT...LOC 0134Z 216DEG 48KT 3846 8546
$$
AMSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 7:31 PM EDT, 1 hour 33 minutes earlier.
Area forecast discussion, Mar 30, 7:31 PM EDT, 1 hour 33 minutes before
Area Forecast Discussion National Weather Service Louisville KY 731 PM EDT Thu Mar 30 2017 ...Updated Aviation Discussion... .Mesoscale Update... Issued at 625 PM EDT Thu Mar 30 2017 ...Severe Weather Risk Continues In The Ohio Valley... While the tornado threat is looking less impressive with the warm front well to our north, a line of storms continues its march across western Kentucky. We're also seeing a smattering of convection over south-central Kentucky, but nothing is getting very strong or organized just yet as dewpoints have mixed down into the lower 50s and shear is mostly unidirectional. However, latest SPC mesoanalysis shows Downdraft CAPE maxed out over central Kentucky at 800-900 J/kg. With this somewhat favorable environment, any storms that can actually get up will be fairly strong coming down. So the next few hrs will represent a narrowing window for mainly pulse-severe winds. && .Short Term...(This evening through Friday night) Issued at 347 PM EDT Thu Mar 30 2017 In the near term, partly to mostly cloudy skies were noted across the region. Stream of mid-high level cloudiness continued to move northeastward across the area. Temperatures were warm with temperatures in the low to mid 70s across southern Indiana and mid- upper 70s across Kentucky. A few spots across southeast and east KY have topped 80 degrees. In general, we expect the weather to remain rather quiet for the next few hours with temperatures remaining generally steady. For this evening and tonight, main concern remains around strong to severe thunderstorms impacting the region. Previous thinking was that a strong line of storms would move in from the west and swing through the region this evening. That still looks to be on track, but the overall confidence in convective evolution and strength of the storms is in question. While the earlier model runs had been suggesting a destabilizing atmosphere this afternoon, the cirrus shield aloft has kept temperatures down. Proximity soundings are not as moist as the models suggested and mid-level lapse rates are not all that steep. Surface moisture is also not as high as the models progged either. Current dewpoints range from the upper 40s in the east to the lower 50s in the west. Our current thinking is that convection will start to develop in the 21-23Z time frame in the vicinity of the I-65 corridor of central KY and grow upscale. At the same time, convective line along the cold front in western KY will sweep eastward. This should result in a rather large convective complex developing across the central part of the CWA and then move eastward into eastern KY overnight. This idea is supported by the last few runs of the operational HRRR, experimental HRRR, and the NSSL WRF ARW CAM models. Depending on the degree of instability that develops prior to convective development, strong to severe convection still looks likely, though the overall coverage may be less than previously thought. Nonetheless, damaging winds and isolated large hail look to be the main severe weather threats. In regards to the tornado threat, initial tornado threat this evening will be to our north along the retreating warm front across central IN/OH where the low level flow is much more backed which is where the low-level helicity is maximized. Forecast wind fields in the lower atmosphere continue to show more of a speed shear profile without much in the way of turning in the low levels. Latest model proximity soundings do not suggest much in the way of low-level backing prior to convection developing, so the tornado threat looks relatively low in areal coverage. However, can not completely rule out an isolated tornado within the convective line, especially where some localized surface wind backing could occur. Convection will end from west to east late tonight with low temperatures falling into the upper 40s to the lower 50s. Upper low will push through the region on Friday which will result in a cool/cloudy/showery day across the region. Highs will likely top out in the lower 50s with lows Friday night cooling into the upper 30s to the lower 40s. && .Long Term...(Saturday through Thursday) Issued at 320 PM EDT Thu Mar 30 2017 The weekend continues to look dry and quiet as high pressure will nose in from Canada. Saturday will likely start off cloudy with a slow clearing trend throughout the day as the low levels take time to dry out. Highs will range from the upper 50s across southern IN and the northern Bluegrass with lower 60s across the I-65 corridor to southern KY. With more clearing expected Saturday night, temperatures should drop into the upper 40s across SE IN into the northern Bluegrass with lower 40s elsewhere. Southerly flow will become re-established by Sunday which should allow temperatures to quickly warm back into the upper 60s to the lower 70s. Lows Sunday night look to cool back into the 50s. Next weather system in the form of a closed upper low will roll eastward through the TN Valley Monday and Tuesday. Bulk of the strong storms associated with this feature will likely remain to our south. However, widespread showers and possibly some thunderstorms will affect the region Monday and into early Tuesday. Temperatures will remain mild with highs in the mid-upper 60s with overnight lows in the lower 50s. A brief period of dry weather looks likely for Tuesday, but with the fast progressive flow aloft, another system will streak through the region on Wednesday bringing yet another round of showers and thunderstorms to the region. Highs Wednesday will be in the upper 60s to around 70, with highs on Thursday only warming into the upper 50s to the lower 60s. A look ahead shows a rather large negative height anomaly developing along the eastern US. Both the GFS and Euro are in decent agreement with this feature which should bring more unsettled and cooler than normal weather to the region. && .Aviation...(00z TAF Update)... Issued at 710 PM EDT Thu Mar 30 2017 Scattered showers and thunderstorms ongoing across the region at this time. Latest high-res models indicate that the line of convection on the western fringes of the CWA will begin to dissipate as it tracks eastward, while new convective development will occur across central TN/KY and move northeastward. This would result in widespread showers and thunderstorms for several hours this evening before the activity shifts off to the northeast after 07z. Any strong showers and thunderstorms could produce local MVFR/IFR cigs/vis for a brief period of time. After the shower and thunderstorm activity moves northeastward, we'll have a brief period of VFR cigs/vis before MVFR/IFR cigs move in from the west. Forecast model soundings hold the low level stratus in place for most of the morning and afternoon tomorrow. Winds will be breezy out of the southwest and gusts could approach or exceed 20kts. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...None. KY...None. && Mesoscale...RAS Short Term...MJ Long Term...MJ Aviation...DM
Hazardous weather outlook, Mar 30, 3:56 PM EDT, 5 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 356 PM EDT Thu Mar 30 2017 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-312000- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt- Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford- Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle- Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln- Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell- Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 356 PM EDT Thu Mar 30 2017 /256 PM CDT Thu Mar 30 2017/ This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...This Evening and Tonight. Scattered to numerous thunderstorms are expected across the outlook area this evening. Some of the thunderstorms may be strong to severe with damaging winds and large hail being the primary severe weather threats. An isolated tornado threat exists in areas west of Interstate 65. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Additional chances of showers and thunderstorms will be possible on Monday and again on Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required this evening. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. MJ
In the hours before
Special weather statement, Mar 30, 8:18 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Louisville KY
818 PM EDT THU MAR 30 2017
KYZ028-053-310045-
Hardin-Larue-
818 PM EDT THU MAR 30 2017
...A STRONG THUNDERSTORM WILL AFFECT HARDIN AND LARUE COUNTIES...
At 817 PM EDT, a strong thunderstorm was located 11 miles west of
Hodgenville, moving northeast at 25 mph.
Winds in excess of 40 mph and nickel size hail are possible with this
storm.
Locations impacted include...
Elizabethtown, Hodgenville, Upton, Sonora, Athertonville, Seven
Corners, Cecilia, White Mills, Flint Hill and Roanoke.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3744 8589 3745 8602 3753 8608 3781 8584
3763 8559
TIME...MOT...LOC 0017Z 221DEG 20KT 3753 8593
RASSpecial weather statement, Mar 30, 8:27 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Louisville KY
827 PM EDT THU MAR 30 2017
KYZ054-065-310100-
Marion-Taylor-
827 PM EDT THU MAR 30 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MARION AND TAYLOR
COUNTIES...
At 827 PM EDT, a strong thunderstorm was located near Campbellsville,
moving northeast at 35 mph.
Winds in excess of 40 mph and dime size hail are possible with this
storm.
Locations impacted include...
Campbellsville, Lebanon, Bradfordsville, Arista, South
Campbellsville, Calvary, Mannsville, Wooleyville, Acton and
Greenbriar.
LAT...LON 3734 8544 3763 8522 3763 8508 3760 8503
3741 8505 3742 8505 3742 8506 3738 8513
3736 8513 3732 8516 3731 8519 3729 8518
3727 8521 3726 8527 3725 8530
TIME...MOT...LOC 0027Z 217DEG 31KT 3736 8528
RASLocal storm report, Mar 30, 8:41 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
841 PM EDT THU MAR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0826 PM HAIL 3 NE GLENDALE 37.63N 85.88W
03/30/2017 E0.88 INCH HARDIN KY BROADCAST MEDIA
.
&&
NWS LOUISVILLE KY
IRIS SYSTEMSpecial weather statement, Mar 30, 8:44 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Louisville KY
844 PM EDT THU MAR 30 2017
KYZ053-063-064-310115-
Hart-Larue-Green-
844 PM EDT THU MAR 30 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LARUE...
NORTHWESTERN GREEN AND CENTRAL HART COUNTIES...
At 844 PM EDT/744 PM CDT/, a strong thunderstorm was located over
Munfordville, moving northeast at 55 mph.
Winds in excess of 40 mph and dime size hail are possible with this
storm.
Locations impacted include...
Munfordville, Bonnieville, Boundary Oak, Wabash, Rowletts, Logsdon
Valley, Bunnell Crossing, Uno, Hammonville and Mount Sherman.
LAT...LON 3725 8604 3744 8587 3760 8565 3759 8560
3757 8560 3755 8562 3754 8562 3755 8560
3753 8559 3752 8556 3756 8554 3754 8550
3752 8549 3746 8555 3747 8559 3743 8558
3716 8581 3716 8583
TIME...MOT...LOC 0044Z 216DEG 49KT 3728 8585
AMSLocal storm report, Mar 30, 8:45 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
845 PM EDT THU MAR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0831 PM HAIL 3 SSE ELIZABETHTOWN 37.66N 85.85W
03/30/2017 E1.00 INCH HARDIN KY PUBLIC
.
&&
NWS LOUISVILLE KY
IRIS SYSTEMSpecial weather statement, Mar 30, 8:59 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Louisville KY
859 PM EDT THU MAR 30 2017
INZ092-KYZ029>031-310130-
Clark-Jefferson-Oldham-Bullitt-
859 PM EDT THU MAR 30 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL CLARK...
SOUTHWESTERN OLDHAM...JEFFERSON AND NORTHWESTERN BULLITT COUNTIES...
At 859 PM EDT, a strong thunderstorm was located over Hollyvilla,
moving northeast at 55 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Louisville, Jeffersonville, Jeffersontown, St. Matthews, Shively,
Lyndon, Middletown, Douglass Hills, Prospect and Hurstbourne.
LAT...LON 3833 8539 3830 8543 3830 8545 3828 8547
3828 8545 3800 8580 3807 8592 3842 8565
TIME...MOT...LOC 0059Z 216DEG 49KT 3809 8579
AMSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 8:00 PM EDT | Special Weather Statement | LMK | Ohio | 30 min |
| Mar 30, 8:18 PM EDT | Special Weather Statement | LMK | Hardin | 27 min |
| Mar 30, 8:25 PM EDT | Severe Thunderstorm Warning | LMK | Hardin, Larue | 25 min |
| Mar 30, 8:27 PM EDT | Special Weather Statement | LMK | Marion, Taylor | 33 min |
| Mar 30, 8:35 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Nelson | 25 min |
| Mar 30, 8:44 PM EDT | Special Weather Statement | LMK | Hart, Larue | 31 min |
| Mar 30, 8:59 PM EDT | Special Weather Statement | LMK | Jefferson | 31 min |
| Mar 30, 9:05 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Nelson, Spencer | 25 min |
| Mar 30, 9:10 PM EDT | Severe Thunderstorm Warning | LMK | Hardin, Larue | 20 min |
| Mar 30, 9:16 PM EDT | Special Weather Statement | LMK | Allen, Barren | 29 min |
| Mar 30, 9:22 PM EDT | Special Weather Statement | LMK | Meade | 23 min |
| Mar 30, 9:25 PM EDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Metcalfe, Monroe | 35 min |
| Mar 30, 9:26 PM EDT | Special Weather Statement | LMK | Henry, Shelby | 34 min |
| Mar 30, 9:39 PM EDT | Special Weather Statement | LMK | Fayette, Scott | 36 min |
| Mar 30, 9:55 PM EDT | Special Weather Statement | LMK | Green, Hart, Metcalfe | 35 min |
| Mar 30, 10:15 PM EDT | Special Weather Statement | LMK | Clark, Madison | 30 min |
| Mar 30, 10:19 PM EDT | Special Weather Statement | LMK | Larue, Marion | 26 min |
| Mar 30, 10:23 PM EDT | Special Weather Statement | LMK | Garrard, Lincoln | 37 min |
| Mar 30, 10:31 PM EDT | Severe Thunderstorm Warning | LMK | Marion, Taylor, Washington | 29 min |
| Mar 30, 10:39 PM EDT | Severe Thunderstorm Warning | LMK | Garrard, Lincoln, Madison | 20 min |
| Mar 30, 10:43 PM EDT | Special Weather Statement | LMK | Casey, Russell | 32 min |
| Mar 30, 10:47 PM EDT | Special Weather Statement | LMK | Nelson, Spencer | 28 min |
| Mar 30, 10:51 PM EDT | Special Weather Statement | LMK | Anderson, Washington | 24 min |
| Mar 30, 10:56 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Garrard, Lincoln | 34 min |
| Mar 30, 11:13 PM EDT | Special Weather Statement | LMK | Garrard, Jessamine | 32 min |
| Mar 30, 11:24 PM EDT | Special Weather Statement | LMK | Franklin, Henry, Shelby | 21 min |
| Mar 30, 11:25 PM EDT | Special Weather Statement | LMK | Fayette | 35 min |
| Mar 31, 5:21 AM EDT | Areal Flood Advisory | LMK | Bourbon, Clark, Nicholas | 3 hr |
| Mar 31, 12:37 PM EDT | River Flood Warning | LMK | Bourbon | 20 hr |
| Mar 31, 3:49 PM EDT | River Flood Warning | LMK | Nicholas, Robertson | 12 hr |
| Mar 30, 8:12 PM EDT | Special Weather Statement | LMK | Clark, Floyd, Scott | 33 min |
| Mar 30, 9:31 PM EDT | Special Weather Statement | LMK | Clark | 29 min |
| Mar 30, 10:01 PM EDT | Special Weather Statement | LMK | Jefferson | 14 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2017Severe Thunderstorm Warnings in Indiana, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.